# SDR DALA2018020900821

- Difficulty date: February 8, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,695 hours, 23,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON FRAME CHANNEL STA Y= 747 STR-25L ALSO STA Y=807 STR-24L AT AFT CARGO COMPARTMENT. MAINTENANCE REPAIRED WITH ETI--37-18-333 REV 1 NAD ER/A 565622-14 REV ORIG.
